首页 | 本学科首页   官方微博 | 高级检索  
     检索      


Almost completely decomposable groups and rings
Authors:E A Blagoveshchenskaya
Institution:(1) Department of Mathematics, St. Petersburg State Technical University, Polytechnicheskaya 29, St. Petersburg, 195251, Russia
Abstract:Realization and classification theorems are obtained for a class of commutative rings with identities and almost completely decomposable additive structures. A necessary and sufficient condition for the considered rings to have isomorphic additive structures is also found. __________ Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 12, No. 8, pp. 3–27, 2006.
Keywords:
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号